# SDR CALA2017082102834

- Difficulty date: August 21, 2017
- Submitted: August 21, 2017
- Operation: Air carrier
- Aircraft: N76529
- Make and model: Boeing 737824
- Aircraft serial: 31652
- Aircraft time: 22,873 hours, 7,698 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Condition: Missing
- Location: Emergency Light
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

EMERGENCY LIGHT LENS MISSING  AT FWD CABIN NEAR CLOSET 712 REMOVED AND REPLACED MONUMENT LIGHT REF IPC 25-20-23 ITEM 165. CKS GOOD.
